# SDR AALA2020082549012

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 12,600 hours, 5,068 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012319
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER REACHING CRUISE AT FL320 BOTH FMCS SUDDENLY AND SIMULTANEOUSLY FAILED, BOTH NAV  DISPLAYS BLANKED,AND THE AUTOPILOT  )A)) DEFAULTED TO CWS  IN BOTH PITCH  AND ROLL AFTER 30  SECONDS BOTH FMCS  RETURNED TO NORMAL OPERATION. REPLACED FMC #1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER FIM 34-61-00-810-827.
